# SDR CA120323002

- Difficulty date: February 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,995 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cargo Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTENTLY DURING PILOT WALK AROUNDS OR MAINTENANCE DAILY INSPECTIONS,  THE BAGGAGE LIGHT CIRCUIT BREAKER HAS BEEN NOTED "POPPED".   AFTER A FEW TIME RESETTING MAINTENANCE, REMOVED THE BAGGAGE PANELS FOR A BETTER LOOK.  WITH THE CEILING PANELS DOWN THE AME NOTED A FLASH WHEN THE LIGHT SWITCH WAS TURNED ON.  WITH FURTHER INSPECTION FOUND 2 WIRES CHAFED THROUGH THE INSULATION BY THE APU INTAKE DUCT.   THE WIRES WERE REPAIRED AND THE CLAMP HOLDING THE BUNDLE ADJUSTED FOR BETTER CLEARANCE AND THE ACFT WAS RELEASED SERVICEABLE.  NO FURTHER OCCURANCES HAS BEEN NOTED.
